Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 155, Number 3
Publication Date: 1 December 2010
Towards a geometric Jacquet-Langlands correspondence for unitary Shimura varieties
David Helm; 483-518
Monopole Floer homology for rational homology 3-spheres
Kim A. Frøyshov; 519-576